# SDR ANCF20251215038

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 27,143 hours, 19,590 cycles
- Engine: Cfmint CFM565B43
- Engine time: 33,000 hours, 23,015 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VENT SKIN VALVE FAULT AT 4500 FT PROCEDURE DONE AND UNSUCCWAFUL  RETURNED TO VUP.  IAW AMM 21-26-00-040-002-A STEP 4.A.7.10 POSITION OF THE SKIN AIR OULET VALVE WAS VERIFY TO 45° AFTER DEACTIVATION. WAS FOUND WITH AMBAR XX ON ECAM. SUBSCUENTLY THE SKIN AIR  OUTLET  VALVE HANDLE WAS TURN ONE COUNTER CLOCK WISE MORE AND POSITION OF THE SKIN AIR OUTLET ON ECAM IS GREEN 45°. OPERATIONAL TEST TO AEVC SYSTEM WAS PERFORMED IAW AMM  21-26-00-710-001 TEST ACCORDANCE DMI (SKIN AIR OUTLET VALVE) REV 75 REV 01/NOV/2025
